Doctor insights on:
Hemofil M High Medication
Not for TG's: We treat triglycerides with medication when they are greater than 500 mg/dl to reduce the risk of pancreatitis. If elevated >150 but less than 500, the concern is whether or not they represent risk for heart disease. This is best assessed by looking at first the LDL cholesterol, then the non-hdl cholesterol and finally either apob or LDL particle concentration. See a doc for a complete evaluation. ...Read moreSee 1 more doctor answer
I'm really nervous about going on a aero plane. I have 2nd degree block type 1 due to high vagal tone. No medication. Will I be okay flying?
Should be OK, but: Ask your doctor first... It should be ok... ...Read more
Looks suspicious: Hi. What is your BG? Are you on insulin? Have you been missing insulin doses for awhile? Do you feel sick with nausea and vomiting? You should call or see your doctor and discuss this. If it's diabetic ketoacidosis, you need immediate attention. If it's some starving yourself/fasting thing, maybe it's OK. Hard to say, but talk to your doc to make sure you're OK. Good luck! ...Read more
What are my options if I have a high tolerance for pain medications and get migraines while i'm pregnant?
Nerve blocks: Even if oral opioids were indicated for the use of migraine headaches, I do not recommend the use of oral opioids while pregnant. Avoidance of triggers is usually the best bet. However, there are some nerve blocks, such as occipital nerve blocks that can be performed which may help with some of the symptoms of headache. ...Read moreSee 2 more doctor answers
Im a 28 yr old female and my blood pressure has recently been high. I'm not a fan of medication, so is there anything I can do to lower it naturally?
Yes a lot: you can cut down on salt , spices , seasonings, loose weight , walk every day. it will definitely contribute to lowering of your pressure. ...Read more
Are there any medications or OTC products i can take that will esse up the severe itching i'm having due to high phosphorus levels from stage 3/4 ck?
Sarna Lotion: Sarna lotion is a very good otc anti-itch lotion. You can use it as often as needed. ...Read more
Dose??: If you mean is the dose too high we must narrow it down to what type of medication. All medications have side effects- many of which are associated with excessive dosing. Speak to your primary physician or pharmacist about the specific medication. ...Read more
?: I don't know- have you built a tolerance to other drugs? ...Read more
How much salt HBP?: The recommended maximum is <1,500 mg sodium and >4,700 mg Potassium. Get the DASH diet book for guidance. ISBN 9780743410076 available as ebook for your computer. You can also get the app myfitnesspal and use it to track the sodium in what you eat. Suspect it will be a surprise to see how much you are getting.. ...Read more
Hi My moms BP is high inspite of medications as prescribed by dr.What can be causing it ans what should she do.Thanks.
How can high sugar be controlled if in spite of medication its coming high. When should one change to insulin! thanks?
My BP read 144/100 when I went to donate blood, am not taking any medication. Should I be concerned or is that not high?
My 2years old child is suddenly running high temperature. He started a malarial medication but it is not coming down, why?
I would like to know what the high iron can do yo me though. It id not heridtary, I always had low iron before. I am not on any medications?
Recheck labs: It is very difficult for a person to have high iron if he does not take iron-containing supplements and doesn't have a hereditary or genetic disorder where his body holds onto iron inside the liver. People with that disorder get liver damage. One can recheck the tests, which is not just the iron level, but also ferritin, transferrin, and transferrin saturation. A doctor can discuss the results. ...Read moreSee 1 more doctor answer
I had high prolactin a month and a half ago from medication. Now i notice it in only one duct does that mean it is going away bc I stopped the med?
My mothers sgpt does not go down even if she's taking medications. What tests does she need to have to determine the cause of this high sgpt level.
???: It evades me thinking what medicine is used to lower sgpt. If the cause of the rise of liver function is known then we can target the cause but there is no medicine that targets the sgpt. Talk to the doctor to find out the diagnosis and find out how that problem is being treated. The lowering of SGPT may not be a necessary solution and may have to stay a bit elevated. ...Read more